MathSciNet Relay Station
MathSciNet bibliographic data
MR1004176 (90j:46054) 46L50
Dodds, Peter G.; Dodds, Theresa K.-Y.; de Pagter, Ben Noncommutative Banach function spaces. Math. Z. 201 (1989), no. 4, 583–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement